Locally monotone Boolean and pseudo-Boolean functions

Couceiro Miguel and Marichal Jean-Luc and Waldhauser Tamás: Locally monotone Boolean and pseudo-Boolean functions.
DISCRETE APPLIED MATHEMATICS, 160 (12). pp. 1651-1660. ISSN 0166-218X (2012)

[thumbnail of 2012_4.pdf]
2012_4.pdf - Accepted Version

Download (327kB) | Preview
Item Type: Journal Article
Journal or Publication Title: DISCRETE APPLIED MATHEMATICS
Date: 2012
Volume: 160
Number: 12
Page Range: pp. 1651-1660
ISSN: 0166-218X
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 1942616
DOI azonosító: https://doi.org/10.1016/j.dam.2012.03.006
Date Deposited: 2019. Nov. 08. 09:24
Last Modified: 2019. Nov. 08. 09:26
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17329
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item


Downloads per month over past year